# SDR C2XA09SH147

- Difficulty date: May 3, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14521941423
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK HORIZONTAL STAB RT LEADING EDGE HAS CORROSION AROUND RIVET HEADS AT UPPER AND LOWER SURFACES.  MAINTENANCE REPAIRED RT HORIZONTAL STAB LEADING EDGE IAW EMB-145 EC5530-01116 REV D.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
